MAUDE Adverse Event Report: FUSION ROBOTICS, LLC REMI SURGICAL GUIDANCE SYSTEM; PRACTICAL NAVIGATION SURGICAL GUIDANCE SYSTEM (PNSGS)

FUSION ROBOTICS, LLC REMI SURGICAL GUIDANCE SYSTEM; PRACTICAL NAVIGATION SURGICAL GUIDANCE SYSTEM (PNSGS)
Model Number PN-001
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.However, the device was evaluated in the field by a qualified accelus representative and found to be fully functioning.The preliminary assessment determined that the system likely functioned as intended and the screw positioning issue could possibly be attributed to patient anatomy.
 
Event or Problem Description
On 21mar2022 accelus was informed of a complaint on the remi surgical guidance system.It was reported that an initial cortical pedical screw fixation procedure was performed on (b)(6) 2022.Subsequently, the patient returned to the surgeon complaining of left leg pain.Upon 3d imaging review, it was noted that there were misplaced screws during the initial surgery.A revision surgery was performed on (b)(6) 2022 to remove and replace the screws.No additional patient harm was reported as a result of the revision surgery.The patient is reportedly doing well.

Brand Name
REMI SURGICAL GUIDANCE SYSTEM
Common Device Name
PRACTICAL NAVIGATION SURGICAL GUIDANCE SYSTEM (PNSGS)
Manufacturer (Section D)
FUSION ROBOTICS, LLC
fusion robotics, llc
168 centennial parkway, 170
louisville CO 80027
Manufacturer (Section G)
FUSION ROBOTICS, LLC
168 centennial parkway
unit 170
louisville CO 80027
Manufacturer Contact
brad clayton
168 centennial parkway
unit 170
louisville, CO 80027
7203888100
MDR Report Key14146799
Report Number3015537048-2022-00001
Device Sequence Number19569704
Product Code OLO
UDI-Device Identifier00850026574340
UDI-Public(01)00850026574340
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight118 KG